Tylenol Menstrual Relief, Multi-Symptom, Caplets - 40ea

Tylenol Menstrual Relief, Multi-Symptom, Caplets  - 40ea
  • Data

Tylenol Menstrual Relief, Multi-Symptom, Caplets - 40ea

  • SKU: 914531
  • UPC: 30045092840
  • Size: 40 Caplets
  • Manufacturer: MCNEIL CONSU

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

DISCONTINUED BY MANUFACTURER. FOR YOUR INFORMATION PURPOSES, WE HAVE KEPT THIS ITEM PLACEMENT AS COURTESY TO OUR CUSTOMERS.

You may search for a related or another product by using the search field above.

Do not take more than directed. Adults and Children 12 Years and Over: Take 2 caplet every 4 to 6 hours; do not take more than 8 caplets in 24 hours, or as directed by a doctor. Children Under 12 Years: Do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and could cause serious health problems. Store at room temperature, avoid excessive heat 104 degrees F (40 degrees C).

Active Ingredients (in each Caplet): Acetaminophen (500 mg), Pamabrom (25 mg). Inactive Ingredients: Cellulose, Corn Starch, Hydroxypropyl Methylcellulose, Magnesium Stearate, Polydextrose, Polyethylene Glycol, Sodium Starch Glycolate, Titanium Dioxide, Triacetin.

Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing Acetaminophen. Stop use and ask a doctor if new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 10 days. If pregnant or breast feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs of symptoms. Do not use if carton is opened, or if neck wrap or foil inner seal imprinted Safety Seal is broken or missing.